I realize this post has been done before, but I do get terrible lower leg cramps, and I think the med culprit might be Trazadone which I take for sleep. I don't think it is the Lithium. Please help me confirm or refute this... if it is Trazadone I will have to stop taking it, the cramps are horrid.
Posts You May Be Interested In
Would I fall under the Insomnia topic? I can't sleep because of the RLS. As soon as I lay down it acts up. I've been getting about 3 hours of sleep per day for the past month. I feel like I'm losing my mind. Is there anything that helps that creepy crawly tingly feeling in the legs. It's now in my arms too. Started getting this when doc put me on AntiPsychotics. Found out thats the cause so I...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...